# SDR SWAA2025020583158

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND BL 0 AT PASSENGER CABIN 2024-780190<[01].  STEP 1. EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 240494307 AND DUE DATE: 27-AUG-25.;[02] PERFORMED NDT INSPECTION AND NOT CRACK FOUND IAW 737 NDT MANUAL PART 6 SECTION 51-00-00 AND NO MAINTENANCE ACTION REQUIRED SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED ITEM 2 : PERFORMED VISUAL INSPECTION ON SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND BL 0 AT PASSENGER CABIN AND NOT FOUND DAMAGE IAW B737-700 SRM 51-10-02 AND PERFORMED NDT INSPECTION AND NOT CRACK FOUND IAW 737 NDT MANUAL PART 6 SECTION 51-00-00 AND NO MAINTENANCE ACTION REQUIRED SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTIVE ACTION STEP 3 CERTIFIED.
